共 50 条
- [32] Timelike and null normal curves in Minkowski space IE13 [J]. INDIAN JOURNAL OF PURE & APPLIED MATHEMATICS, 2004, 35 (07): : 881 - 888
- [34] Persistence in Minkowski Space-Time [J]. EPSA PHILOSOPHY OF SCIENCE: AMSTERDAM 2009, 2012, : 67 - 75
- [35] Renormalization in Minkowski space-time [J]. INTERNATIONAL JOURNAL OF MODERN PHYSICS A, 2021, 36 (05):
- [36] Reconstructing Minkowski space-time [J]. ADS/CFT CORRESPONDENCE: EINSTEIN METRICS AND THEIR CONFORMAL BOUNDARIES, 2005, 8 : 123 - 163
- [39] On null and pseudo null Mannheim curves in Minkowski 3-space [J]. JOURNAL OF GEOMETRY, 2014, 105 (01) : 177 - 183
- [40] Axially symmetric Petrov type II general space-time and closed timelike curves [J]. INTERNATIONAL JOURNAL OF MODERN PHYSICS A, 2021, 36 (03):